Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 1, No 4 (2007)

Font Size:  Small  Medium  Large

Some open problems in computational algebraic geometry.

T. Shaska


The development of computational techniques in the last decade has made possible to attack some classical problems of algebraic geometry. In this survey, we briefly describe some open problems of computational algebraic geometry which can be approached from a computational viewpoint. Such problems are the decomposition of Jacobians of genus two curves, automorphisms groups of algebraic curves and the corresponding loci in $\mathcal M_g$, inclusions among such loci, decomposition of Jacobians of algebraic curves with automorphisms, invariants of binary
forms, monodromy group of a generic curve covering $\mathbb P^1$, field of moduli versus field of definition of curves, theta functions of curves with automorphisms, etc.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+